Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Characteristic cohomology of differential systems. I. General theory
HTML articles powered by AMS MathViewer

by Robert L. Bryant and Phillip A. Griffiths PDF
J. Amer. Math. Soc. 8 (1995), 507-596 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 507-596
  • MSC: Primary 58H10; Secondary 18G40, 58A15, 58A17
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1311820-X
  • MathSciNet review: 1311820